Change search
ReferencesLink to record
Permanent link

Direct link
Homotopy classification of nondegenerate quasiperiodic curves on the 2-sphere
Stockholm University, Faculty of Science, Department of Mathematics.
University of Toronto.
1999 (English)In: Publ. Inst. Math. (Beograde), (N.S), Vol. 66(80), 127- p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1999. Vol. 66(80), 127- p.
URN: urn:nbn:se:su:diva-20623OAI: diva2:187149
Available from: 2007-11-28 Created: 2007-11-28 Last updated: 2011-01-14Bibliographically approved

Open Access in DiVA

No full text

Other links
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 6 hits
ReferencesLink to record
Permanent link

Direct link